MathSciNet Relay Station
MathSciNet bibliographic data
MR1418940 11B73
Gertsch, Anne; Robert, Alain M. Some congruences concerning the Bell numbers. Bull. Belg. Math. Soc. Simon Stevin 3 (1996), no. 4, 467–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement